Charles Darwin University

CDU eSpace
Institutional Repository

 
CDU Staff and Student only
 

Minimal completely separating systems of sets

Ramsay Colin and Roberts, Ian T. (1996). Minimal completely separating systems of sets. Australasian Journal of Combinatorics,13:129-150.

Document type: Journal Article
Citation counts: Scopus Citation Count Cited 14 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Attached Files (Some files may be inaccessible until you login with your CDU eSpace credentials)
Name Description MIMEType Size Downloads
Download this reading Roberts_41454.pdf Published version application/pdf 2.27MB 31
Reading the attached file works best in Firefox, Chrome and IE 9 or later.

Title Minimal completely separating systems of sets
Author Ramsay Colin
Roberts, Ian T.
Journal Name Australasian Journal of Combinatorics
Publication Date 1996
Volume Number 13
ISSN 1034-4942   (check CDU catalogue open catalogue search in new window)
Scopus ID 2-s2.0-0041811196
Start Page 129
End Page 150
Total Pages 22
Place of Publication Australia
Publisher Centre for Discrete Mathematics & Computing
HERDC Category C1 - Journal Article (DIISR)
Open access True
Description for Link Link to published version
URL http://ajc.maths.uq.edu.au/pdf/13/ocr-ajc-v13-p129.pdf


© copyright

Every reasonable effort has been made to ensure that permission has been obtained for items included in CDU eSpace. If you believe that your rights have been infringed by this repository, please contact digitisation@cdu.edu.au.

 
Versions
Version Filter Type
Access Statistics: 29 Abstract Views, 31 File Downloads  -  Detailed Statistics
Created: Fri, 29 Aug 2014, 20:15:19 CST by Anthony Hornby